Eigenvalues of Bethe vectors in the Gaudin model
dc.contributor.author | Molev, Alexander I. | |
dc.contributor.author | Mukhin, Eugene E. | |
dc.contributor.department | Mathematical Sciences, School of Science | en_US |
dc.date.accessioned | 2018-04-12T14:23:23Z | |
dc.date.available | 2018-04-12T14:23:23Z | |
dc.date.issued | 2017-09 | |
dc.description.abstract | According to the Feigin–Frenkel–Reshetikhin theorem, the eigenvalues of higher Gaudin Hamiltonians on Bethe vectors can be found using the center of an affine vertex algebra at the critical level. We recently calculated explicit Harish-Chandra images of the generators of the center in all classical types. Combining these results leads to explicit formulas for the eigenvalues of higher Gaudin Hamiltonians on Bethe vectors. The Harish-Chandra images can be interpreted as elements of classical W-algebras. By calculating classical limits of the corresponding screening operators, we elucidate a direct connection between the rings of q-characters and classical W-algebras. | en_US |
dc.eprint.version | Author's manuscript | en_US |
dc.identifier.citation | Molev, A. I., & Mukhin, E. E. (2017). Eigenvalues of Bethe vectors in the Gaudin model. Theoretical and Mathematical Physics, 192(3), 1258–1281. https://doi.org/10.1134/S0040577917090021 | en_US |
dc.identifier.uri | https://hdl.handle.net/1805/15842 | |
dc.language.iso | en | en_US |
dc.publisher | Springer | en_US |
dc.relation.isversionof | 10.1134/S0040577917090021 | en_US |
dc.relation.journal | Theoretical and Mathematical Physics | en_US |
dc.rights | Publisher Policy | en_US |
dc.source | ArXiv | en_US |
dc.subject | Gaudin Hamiltonian | en_US |
dc.subject | Bethe vector | en_US |
dc.subject | q-character | en_US |
dc.title | Eigenvalues of Bethe vectors in the Gaudin model | en_US |
dc.type | Article | en_US |